Absence of positive solutions of some nonlinear inequalities with transformations of the argument in a half-space

Cover Page

Cite item


We prove the absence of positive solutions for some semilinear elliptic partial differential inequalities with transformations of the argument in a half-space. The proofs are based on the test functions method.

About the authors

E. I. Galakhov

RUDN University

Author for correspondence.
Email: egalakhov@gmail.com
Moscow, Russia

O. A. Salieva

Moscow State Technological University “Stankin”

Email: olga.a.salieva@gmail.com
Moscow, Russia


  1. Галахов Е. И., Салиева О. А. Отсутствие решений задачи Дирихле для некоторых квазилинейных эллиптических уравнений в полупространстве// Дифф. уравн. - 2016. - 52. - С. 749-760.
  2. Митидиери Э., Похожаев С. И. Априорные оценки и разрушение решений нелинейных уравнений и неравенств в частных производных// Тр. МИАН. - 2001. - 234. - С. 1-383.
  3. Похожаев С. И. Существенно нелинейные емкости, порожденные дифференциальными операторами// Докл. РАН. - 1997. - 56. - С. 592-594.
  4. Bidaut-V´eron M. F., Pohozaev S. Nonexistence results and estimates for some nonlinear elliptic problems// J. Anal. Math. - 2001. - 84. - С. 1-49.
  5. Birindelli I., Mitidieri E. Liouville theorems for elliptic inequalities and applications// Proc. Roy. Soc. Edinburgh. - 1998. - 128A. - С. 1217-1247.
  6. Dancer E. Some notes on the method of moving planes// Bull. Aust. Math. Soc. - 1992. - 46. - С. 425-434.
  7. Dupaigne L., Sirakov B., Souplet Ph. A Liouville-type theorem for the Lane-Emden equation in a halfspace// ArXiv. - 2020. - 2003.11466.
  8. Farina A., Montoro L., Sciunzi B. Monotonicity in half-spaces of positive solutions to -Δpu = f (u) in the case p > 2// ArXiv. - 2015. - 1509.03897v1.
  9. Galakhov E., Salieva O. On blow-up of solutions to differential inequalities with singularities on unbounded sets// J. Math. Anal. Appl. - 2013. - 408. - С. 102-113.
  10. Galaktionov V., Mitidieri E., Pohozaev S. Blow-up for higher-order parabolic, hyperbolic, dispersion and Schr¨odinger equations. - Boca Raton: CRC Press, 2014.
  11. Salieva O. On nonexistence of solutions to some nonlinear inequalities with transformed argument// Electron. J. Qual. Theory Differ. Equ. - 2017. - 2017. - С. 3-13.

Copyright (c) 2023 Galakhov E.I., Salieva O.A.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies